About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 680956, 6 pages
http://dx.doi.org/10.1155/2013/680956
Research Article

Some Properties of Meromorphic Solutions of Systems of Complex q-Shift Difference Equations

Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China

Received 2 September 2012; Accepted 29 March 2013

Academic Editor: Fasma Diele

Copyright © 2013 Hong-Yan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Yan Xu, Bing-Xiang Liu, and Ke-Zong Tang, “Some Properties of Meromorphic Solutions of Systems of Complex q-Shift Difference Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 680956, 6 pages, 2013. doi:10.1155/2013/680956